# SDR C2XA03CL122

- Difficulty date: July 8, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 8271013
- Part serial: 0392
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT LANDING GEAR LEVER WILL NOT GO UP WITHOUT OVERRIDE BUTTON.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR LEVER.  OPERATIONAL CHECKS GOOD.
